# SDR GLBA200906011

- Difficulty date: June 1, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 28,389 hours, 36,180 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 1143800653
- Part serial: 9641
- Condition: Malfunctioned
- Location: Nr 2 Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 TORQUE GAUGE DROPPED TO 0 ON TAKEOFF ROLL.  THE NR 2 TORQUE GAUGE DROPPED TO ZERO. MX REMOVED AND REPLACED THE NR 2 TORQUE GAUGE IAW MM 31-10-00. OPS CHECK WAS GOOD.
